Logo Logo
Switch Language to German
Müller, Peter ORCID: 0000-0002-3063-9636; Schulte, Ruth (2023): Stability of a Szegő-type asymptotics. In: Journal of Mathematical Physics, Vol. 64, No. 2, 022101
Creative Commons Attribution 4MB


We consider a multi-dimensional continuum Schrödinger operator H, which is given by a perturbation of the negative Laplacian by a compactly supported bounded potential. We show that for a fairly large class of test functions, the second-order Szegő-type asymptotics for the spatially truncated Fermi projection of H is independent of the potential and, thus, identical to the known asymptotics of the Laplacian.